| Model Number |
SY60WF |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, the iol was not cracked after inserting into the injection but was cracked after inserting into the eye.The reporter confirmed that the device had made contact with the patient during the attempt.There was no impact to the patient and the procedure was completed on the same day.Additional information has been requested however no further information available.